# SDR AALA20100707TUL05

- Difficulty date: July 7, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CARGO/AFT- CORROSION ON TIE-DOWN TRACK LEFT SIDE STATIONS 1212 TO 1287, TOP AND BOTTOM SIDES.  BLENDED OUT CORROSION PER SRM 51-10-03.  BLEND OUT WITHIN LIMITS ON TRACK OUT OF LIMITS ON FACTORY SPLICE PER SRM 53-01-00.  TREATED AND PRIMED BLEND AREA PER SRM 51-10-03.  INSTALLED NEW FACTORY SPLICE PIECES PER SRM 51-30-05.
